# SDR REXA2022072801709

- Difficulty date: July 22, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 32,881 hours, 31,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 601R31049
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP GUSSET SUPPORT ON FS 364.00 CORRODED	REPLACED TOP GUSSET SUPPORT PER CRJ200 SRM 51-42-21.
